# SDR ASAA9580170

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hyd Line
- Part number: 7936907603
- Condition: Broken
- Location: Lt Tr Unit
- Stage of operation: TX
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

SFO - FLT NR 232 - AFTER LANDING, FLIGHT ATTENDANTS REPORTED FUMES/VAPOR IN CABIN.  CREW NOTED LEFT HYDRAULIC QUANTITY AT 'O' ENTERING TAXI WAY.  ACCOMPLISHED EMERGENCY EVACUATION OF PASSENGERS ON TAXI WAY WITHOUT INCIDENT.  FOUND HYDRAULIC LINE TO LEFT ENGINE THRUST REVERSER ACCUMULATOR LOW PRESSURE SWITCH BROKEN.  HYDRAULIC FLUID MIGRATED INTO APU INLET CAUSING FUMES/VAPOR IN CABIN.  REPLACED HYDRAULIC LINE, HYDRAULIC CASE DRAIN FILTERS AND WATER SEPARATOR COALESCERS, SERVICED AND BLED HYDRAULIC SYSTEM.  (M)
